L2-torsion invariants and homology growth of a torus bundle over S1

Teruaki Kitano, Takayuki Morifuji, Mitsuhiko Takasawa

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We introduced an infinite sequence of L2-torsion invariants for surface bundles over the circle in [4]. In this note, we investigate in detail the first two terms for a torus bundle case. In particular, we show that the first invariant can be described by the asymptotic behavior of the order of the first homology group of a cyclic covering.

Original languageEnglish
Pages (from-to)76-79
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Issue number4
Publication statusPublished - 2003 Apr
Externally publishedYes


  • Hyperbolic volume
  • L-torsion
  • Nilpotent quotient
  • Surface bundle

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'L2-torsion invariants and homology growth of a torus bundle over S1'. Together they form a unique fingerprint.

Cite this